# SDR ASAA2017030620226

- Difficulty date: March 6, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,296 hours, 11,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 807-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY LOWER SEAL WEB HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND IT TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1, FIG 103, DETAIL D.  REMOVED THE DOOR SILL WEB IAW SRM 51-40-0-0G-0, FIG 10.  LOCATED, DRILLED AND INSTALLED IAW SRM 51-40-05-0G-0, FIG 2,  AND SRM 51-40-02-0G-0, STEP 5.
